# SDR SWAA2024060480016

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV 2024-293721<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
